# SDR HALA2017031400097

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 10,753 hours, 1,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R, 2R EMERGENCY LIGHT BATTERIES FAILED EPSU TEST. REPLACED EMERGENCY BATTERIES AT 2R AND 3R.
